MathSciNet Relay Station
MathSciNet bibliographic data
MR735846 (85k:60011) 60B12 (60F10)
Bolthausen, E. On the probability of large deviations in Banach spaces. Ann. Probab. 12 (1984), no. 2, 427–435.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement